Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

195 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Neon urine no vitamins

Premium Questions

doctor1 MD

Urine has strong odor. Taking vitamin B and fish oil. Could they be the cause? ...

doctor1 MD

my urine is cloudy and has a very bad strange odour, but i have no pain or other symptoms. I dont ... taking duromine 30 tablets and vitamin d my general health is great and i have no other XXXXXXX issues. ...

doctor1 MD

I started back with my probiotic and vitamins now my per is btight yelliw and i have a horrible discharge that smells. Im a drinker and i eill be 36 in two days. Im concerned ...

doctor1 MD

by a stone. That was removed with ERCP. Within the last week I have noticed that my urine is really yellow, sometimes almost neon. First thing in the morning it looks alright. I am not taking any new vitamins . I eat ...

doctor1 MD

I recently had my yearly female physical. FOUND TO BE DEFICIENT IN Vitamin D. no other findings. I am having issue with frequent urination not being able to make it to the commode many times filling ...

Public Forum Discussions

doctor1 MD

I started having pains on my left side where my kidney is earlier today. Now, my urine is neon yellow...so bright is seems to stain the toilet paper. But, I ve read the B vitamins (which I take) can ...

doctor1 MD

In the last 2 days my stools have become a light beige and my appetite has vanished, I have started to eat healthily when I am eating and take multi vits, I have also noticed my urine is neon yellow..I do ...

doctor1 MD

my daughters grandmother got a urine test back with a positive for methadone but she doesnt take methadone she does take a bunch of vitamins such as vitamin b12 b6 folic acid superior source vitamin b12 ...

doctor1 MD

we noticed that when she urinates there s an odor in her urine.can this be caused from the vatimin b12? Also she wakes up during the evening for frequent urination.My mother is 82 years old ...

doctor1 MD

Hi I am a grandmother with a 1 yo grandson. I ve always noticed when changing his diaper it smells like vitamins. He isn t taking any vitamins but his urine has a strong odor of vitamins. Does he have ...

doctor1 MD

I just had a urine analysis done. I was told by the phlebotomist there was a small amt of blood ... vitamin D is very low. ...

doctor1 MD

I recently started taking several vitamins Biotin, vitamin C 1000mg, garcinia Cambodia, one a day multivitamin for women. My urine has an awful smell difficult to describe would any of these vitamins cause ...

doctor1 MD

hello, I currently am taking super b complex vitamin. After taking this vitamin, I notice that my urine is a deeper yellow and sometimes smells like the vitamin. Should I be concerned? also, I heard ...

doctor1 MD

I keep drinking lots of water however it seems to go right through me and then my urine goes back to a darker color soon afterwards. I m not taking any vitamins so it can t be from that. I also have been ...

doctor1 MD

For the past several weeks, I have noticed small blood clots on the toilet paper after I pee. I take an asprin every day as well as over the counter B12 and Vitamin D . Along with all of my other ...

Mobile Questions and Answers

doctor1 MD

** 1. the main effect of vitamin D toxicity is increased level of calcium in your blood, i.e. hypercalcemia thus resulting in poor appetite,increased acidity (chances of ulcer), increased irritability of nerves,nausea,vomiting,increased frequency of urination, and kidney problems.

doctor1 MD

Dear sir, Vitamin D is a fat soluble vitamin so it is not excreted in urine . vitamin D toxicity results in hypercalcemia which causes symptoms such as poor appetite, nausea and vomiting. Weakness, frequent urination and kidney problems like renal stones may occur. Dr. Shruti

doctor1 MD

vitamin b12 is water soluble. body rids excess in urine